Skip to Main content Skip to Navigation
Journal articles

Strong maximum principles for anisotropic elliptic and parabolic equations

Abstract : We investigate vanishing properties of nonnegative solutions of anisotropic elliptic and parabolic equations. We describe the optimal vanishing sets, and we establish strong maximum principles.
Document type :
Journal articles
Complete list of metadata

Cited literature [39 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00769037
Contributor : Jérôme Vétois <>
Submitted on : Thursday, December 27, 2012 - 5:53:30 PM
Last modification on : Monday, October 12, 2020 - 10:27:31 AM
Long-term archiving on: : Thursday, March 28, 2013 - 3:48:32 AM

File

ANS12.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00769037, version 1

Citation

Jérôme Vétois. Strong maximum principles for anisotropic elliptic and parabolic equations. Advanced Nonlinear Studies, Walter de Gruyter GmbH, 2012, 12 (1), pp.101-114. ⟨hal-00769037⟩

Share

Metrics

Record views

259

Files downloads

513